# SDR P2EA001082

- Difficulty date: April 5, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND THE RIGHT MLG SUPPORT BEAM GOUGED 10 INCHES INBOARD FROM THE LOWER OUTBOARD END, AFTER BLENDING IT WAS FOUND TO BE OUT OF LIMITS.  REPAIRED THE RT MLG SUPPORT BEAM GOUGED 10 INCHES INBOARD FROM THE LOWER OUTBOARD END PER BOEING TELEX NR AOC-OKC-01-00082H DATED 4-16-01.
